News Column

Findings in Computational Mathematics Reported from Chungnam National University (Financial options pricing with regime-switching jump-diffusions)

September 9, 2014



By a News Reporter-Staff News Editor at Journal of Mathematics -- Data detailed on Computational Mathematics have been presented. According to news reporting out of Taejon, South Korea, by VerticalNews editors, the research stated, "We present a numerical method to evaluate financial derivatives under regime-switching jump-diffusion models. The prices of European and American options are derived by solving a partial integro-differential equation (PIDE) and a linear complementarity problem (LCP) respectively."

Our news journalists obtained a quote from the research from Chungnam National University, "We use the implicit method with three time levels to solve the PIDE and apply it coupled with the operator splitting method to solve the LCP. The proposed method has the advantage not only to avoid any fixed point iteration techniques at each time step, but also to evaluate directly the prices of the European and American options at all states of the economy. It is proved that the implicit method to solve the PIDE for the European option problem is stable with the second-order accuracy in the discrete l(2)-norm."

According to the news editors, the research concluded: "We perform some numerical simulations to illustrate the analysis of the proposed method under the regime-switching jump-diffusion models."

For more information on this research see: Financial options pricing with regime-switching jump-diffusions. Computers & Mathematics with Applications, 2014;68(3):392-404. Computers & Mathematics with Applications can be contacted at: Pergamon-Elsevier Science Ltd, The Boulevard, Langford Lane, Kidlington, Oxford OX5 1GB, England. (Elsevier - www.elsevier.com; Computers & Mathematics with Applications - www.elsevier.com/wps/product/cws_home/301)

Our news journalists report that additional information may be obtained by contacting Y. Lee, Chungnam National University, Dept. of Math, Taejon 305764, South Korea.

Keywords for this news article include: Taejon, South Korea, Asia, Computational Mathematics

Our reports deliver fact-based news of research and discoveries from around the world. Copyright 2014, NewsRx LLC


For more stories on investments and markets, please see HispanicBusiness' Finance Channel



Source: Journal of Mathematics


Story Tools






HispanicBusiness.com Facebook Linkedin Twitter RSS Feed Email Alerts & Newsletters